# SDR GTIA201312021059

- Difficulty date: December 2, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N506NK
- Make and model: Airbus A319-132
- Aircraft serial: 2490
- Aircraft time: 30,986 hours, 15,127 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 14C15R215460100
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 8L, OXYGEN MASK FELL DOWN.  PERFORMED OPS CHECK OF MANUAL MASK RELEASE IAW AMM.  OPS CHECKED GOOD.
